Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 25, Issue 2, Spring 1991  pp. 237-253.

Positive completions of matrices over C*-algebras

Authors Vern I. Paulsen (1) and Leiba Rodman (2)
Author institution: (1) Department of Mathematics, University of Houston, Houston, Texas 77004, U.S.A.
(2) Department of Mathematics College of William and Mary Williamsburg Virginia 23185 U.S.A.


Contents    Full-Text PDF